Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Had phenomena. Taken antibiotics. Started diarrhoea, white mucus in poop. What can it be?

I have a question i had phunomenia for 10 days and was on atntibiotics and for those 10 days i had diareha. Was a side effect of the pills but i kept going with them. feeling better off the pills and been having a poop a day but for the last few days ive been having white mucous like inside the poops. What can it be??
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
There is a tream called antibiotic induced diarrhea . There are some antibiotics which causes overgrowth some Bactria is stomach and kill normal flora of stomach . Most common seen with penicillin and a few cephalosporins group of antibiotics . This may last till you are on antibiotic for treating pneumonia . You can take probiotic in diet that must help you. Thanks for writing to us.
Hope that helps you .

Answered: Sat, 10 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor